Alert archive / West Virginia / Wind Chill Advisories in 2013
Wind Chill Advisory 3, NWS Charleston, WV
NWS Charleston, WV issued this wind chill advisory at Feb 16, 2013, 3:20 PM EST. It took effect at Feb 16, 2013, 10:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2013, 3:20 PM EST (20:20 UTC)
- In effect from
- Feb 16, 2013, 10:00 PM EST
- Expired
- Feb 17, 2013, 1:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Charleston, WV
The text
As transmitted, in the capitals the NWS used until 2016.
221 WWUS41 KRLX 162020 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 320 PM EST SAT FEB 16 2013 ...STRONG UPPER LEVEL LOW PRESSURE DEVELOPS EXTENDS FROM THE GREAT LAKES REGION...INTO WEST VIRGINIA TONIGHT...... .VERY LOW TEMPERATURES AND GUSTY WINDS WILL PRODUCE DANGEROUS WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF RANDOLPH COUNTIES. WVZ046-170430- /O.NEW.KRLX.WC.Y.0003.130217T0300Z-130217T1800Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 320 PM EST SAT FEB 16 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY. * LOCATIONS...POCAHONTAS * HAZARD TYPES...DANGEROUS WIND CHILL. * WIND CHILL READINGS...AS LOW AS 12 BELOW. * TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY. * IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE FROST BITE...LEADING TO HYPOTHERMIA OR DEATH. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...7 TO 19 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
4 follow-up statements
630 WWUS41 KRLX 170549 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1249 AM EST SUN FEB 17 2013 ...STRONG UPPER LEVEL LOW PRESSURE DEVELOPS EXTENDS FROM THE GREAT LAKES REGION...INTO WEST VIRGINIA TONIGHT...... .VERY LOW TEMPERATURES AND GUSTY WINDS WILL PRODUCE DANGEROUS WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF RANDOLPH COUNTIES. WVZ046-171400- /O.CON.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 1249 AM EST SUN FEB 17 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...POCAHONTAS * HAZARD TYPES...DANGEROUS WIND CHILL. * WIND CHILL READINGS...AS LOW AS 14 BELOW. * TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY. * IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE FROST BITE...LEADING TO HYPOTHERMIA OR DEATH. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...6 TO 18 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
326 WWUS41 KRLX 170859 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 359 AM EST SUN FEB 17 2013 ...STRONG UPPER LEVEL LOW PRESSURE DEVELOPS EXTENDS FROM THE GREAT LAKES REGION...INTO WEST VIRGINIA TONIGHT...... .VERY LOW TEMPERATURES AND GUSTY WINDS WILL PRODUCE DANGEROUS WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF RANDOLPH COUNTIES. WVZ046-171700- /O.CON.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 359 AM EST SUN FEB 17 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...POCAHONTAS * HAZARD TYPES...DANGEROUS WIND CHILL. * WIND CHILL READINGS...AS LOW AS 14 BELOW. * TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY. * IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE FROST BITE...LEADING TO HYPOTHERMIA OR DEATH. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...6 TO 18 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
566 WWUS41 KRLX 171511 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1011 AM EST SUN FEB 17 2013 ...STRONG UPPER LEVEL LOW PRESSURE EXITS EAST FROM THE GREAT LAKES REGION...LOOSING ITS INFLUENCE OVER WEST VIRGINIA TODAY... .VERY LOW TEMPERATURES AND GUSTY WINDS WILL CONTINUE TO PRODUCE DANGEROUS WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF RANDOLPH COUNTIES. WVZ046-171800- /O.CON.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 1011 AM EST SUN FEB 17 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...POCAHONTAS * HAZARD TYPES...DANGEROUS WIND CHILL. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY. * IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE FROST BITE...LEADING TO HYPOTHERMIA OR DEATH. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...2 TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX. && $$
760 WWUS41 KRLX 171820 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 120 PM EST SUN FEB 17 2013 WVZ046-171930- /O.EXP.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 120 PM EST SUN FEB 17 2013 ...WIND CHILL ADVISORY HAS EXPIRED... FLOW TURNING SLOWLY FROM THE SOUTH...SOUTHWEST WILL PRODUCE LESS COLDER TEMPERATURES THAN SATURDAYS NIGHT. ALTHOUGH TEMPERATURES WILL RANGE FROM THE TEENS TO THE SINGLE DIGITS OVER POCAHONTAS COUNTY...WINDS WILL REMAIN GUSTY OVER ELEVATIONS AT AND ABOVE 3000 FEET. THESE CONDITIONS WILL PRODUCE LOCALIZED WIND CHILL AS LOW AS MINUS 10 DEGREES OR LOWER...BUT THE WARMER WIND CHILLS AT LOWER VALLEYS. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 2 PM THIS AFTERNOON. HIGHER ELEVATIONS COULD EXPERIENCE VERY COLD AIR AND STRONG WINDS TO GENERATE LOCALIZED DANGEROUS LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 16, 12:57 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 16, 12:57 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1257 PM EST SAT FEB 16 2013 .SYNOPSIS... STRONG UPPER LOW OVER GREAT LAKES REGION EXTENDS SOUTH INTO WEST VIRGINIA. HIGH PRESSURE PASSES SUNDAY NIGHT. WARM UP MONDAY. COLD FRONT TUESDAY WITH RAIN SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... ENDED PERIODS OF SNOW ACROSS THE EASTERN MOUNTAINS EARLIER BY LATE MORNING. ADJUSTED NEW AREAS OF LIGHT SNOW OR FLURRIES COMING FROM THE NORTHWEST ASSOCIATED WITH A BROAD UPPER LEVEL LOW PRESSURE OVER THE GREAT LAKES REGION...EXTENDING SOUTH INTO SOUTHEAST OH AND WV. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS TIME. HOWEVER...A DUSTING UP TO ONCE INCH COULD BE POSSIBLE ACROSS THE EXTREME NOREEN PORTIONS OF WV...AND AROUND 2 INCHES NORTHEAST MOUNTAINS THROUGH SUNDAY MORNING. PREVIOUS DISCUSSION BELOW... SNOW SHOWERS PERSISTING OVER THE EASTERN HALF OF THE CWA...AND WILL CONTINUE OVER THE NEXT FEW HOURS...DWINDLING IN THE MOUNTAINS AFTER 12Z. MODELS TRY TO ERODE THE LOW LEVEL MOISTURE...AND DEPICT A DECREASE IN THE THICKNESS OF THIS LAYER WHICH SUGGESTS A BREAKUP IN THE LOW LEVEL STRATUS FOR THE FIRST PART OF THE DAY. SOME PEAKS OF SUN CAN BE EXPECTED OVER THE WESTERN ZONES...BUT WILL BE RELEGATED TO THE FIRST HALF OF THE DAY WITH THE APPROACH OF THE MAIN UPPER TROUGH AXIS. UPLIFT IN THE PVA ZONE AHEAD OF THE AXIS BRINGS A RETURN TO DEEPER SATURATION IN THE LOW LEVELS...AND THE INCREASE IN THE POPS. WILL QUICKLY TRANSITION TO ANOTHER MODEST UPSLOPE EVENT IN NORTHWEST FLOW AND LIMITED MOISTURE AVAILABILITY. GOOD POTENTIAL FOR CRYSTAL GROWTH HOWEVER WITH SATURATION IN THE -12C TO -16C RANGE ALOFT THANKS TO THE ARCTIC AIRMASS IN PLACE. INCREASED THE POPS OVER THE TUG FORK VALLEY WITH NAM HINTING AT A PLUME OF MOISTURE OVER THIS AREA ALONG WITH THE NORTHERN HALF OF THE CWA WHILE CREATING A SMALL POP MINIMUM OVER THE KANAWHA VALLEY TOWARDS 12Z SUNDAY. SREF PROBABILITIES ALSO SUPPORT THIS AREA OF INCREASED POPS OVER THE TUG FORK VALLEY. ALL IN ALL...EXPECT OFF AND ON SNOW SHOWERS WITH BRIEF MODERATE BURSTS. KEEP THE SNOW AMOUNTS SUB HEADLINE CRITERIA FOR BOTH THE LOWLANDS AND THE MOUNTAINS. LOWLAND AREAS NEAR THE OHIO RIVER AND NORTH/WEST WILL RECEIVE LESS THAN AN INCH THROUGH 12Z SUNDAY. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... VERY PROGRESSIVE PATTERN CONTINUES. ANOTHER VIGOROUS UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL ONLY BE ABOUT A DAY BEHIND THE DEPARTING SYSTEM AT THE BEGINNING OF THIS PERIOD. SUNSHINE RETURNS IN THE WEST AND SNOW SHOWERS END BY SUNDAY AFTERNOON IN THE MOUNTAINS...AS COLD HIGH PRESSURE BUILDS IN. HIGH PRESSURE WILL BE OVERHEAD SUNDAY NIGHT WITH A VERY COLD NIGHT. HOWEVER...CLOUDS INCREASE MONDAY WITH THE APPROACH OF THE NEXT SYSTEM IN THE FORM OF A COLD FRONT. MODELS ARE IN REASONABLE AGREEMENT WITH THIS SYSTEM...AND WITH ENOUGH COLD AIR DAMMING EAST OF THE MOUNTAINS FOR THE PRECIPITATION TO POSSIBLY BE A WINTRY MIX ON EAST FACING SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS. ENOUGH SOUTHERLY FLOW WEST OF MOUNTAINS ENSURES THE PRECIP WILL BE RAIN AHEAD OF THE FRONT. MODELS INDICATE MOST OF THE PRECIP WILL BE ALONG AND AHEAD OF THE FRONT...SO THAT ANY POST FRONTAL SHOWERS IN THE LOW LANDS WILL NOT AMOUNT TO MUCH. IN THE MOUNTAINS...THERE WILL LIKELY BE CHANGE OVER TO RAIN BEFORE TURNING TO SNOW SHOWERS TUESDAY AFTERNOON AND EVENING BEHIND THE FRONT. WITH THE FAST TIMING...PRECIP WILL BE ON THE LIGHT SIDE...BUT WILL STILL HAVE TO EVALUATE LATER ABOUT THE POTENTIAL WINTRY MIX NEEDING SOME HEADLINE MONDAY NIGHT. TEMPERATURES WILL MOSTLY BE BELOW NORMAL...EXCEPT FOR MONDAY WITH BRIEF SOUTHERLY FLOW AND EARLY SUNSHINE AS THE HIGH DEPARTS. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... EXTENDED NWP GUIDANCE IN GOOD AGREEMENT WITH REGARD TO AN APPROACHING SYSTEM PROGGED TO MOVE INTO AND THROUGH THE AREA MONDAY NIGHT AND TUESDAY. BUMPED UP OVERNIGHT LOWS MON NIGHT BY A COUPLE DEGREES WITH GOOD WARM ADVECTION ON DEVELOPING STRONG SW WINDS AT 850MB BY AND AFTER 06Z TUE...WILL LIKELY SEE OVERNIGHT MINS REALIZED RELATIVELY EARLY IN THE OVERNIGHT PERIOD BEFORE HOLDING STEADY OR PERHAPS BEGINNING A SLOW RISE AFTER 06Z...ESPECIALLY ACROSS THE WEST. A GOOD CHANCE OF PRECIP WILL OVERSPREAD THE AREA FROM WEST TO EAST MAINLY DURING THE MORNING HOURS TUE AS THE FRONT CROSSES THE FORECAST AREA. SHOULD BE PRIMARILY A RAIN MAKER FOR MOST LOCATIONS EXCEPT THE EASTERN HIGHEST ELEVATIONS WHERE A WINTRY MIX MAY CONTINUE...WITH SOME SLEET/FREEZING RAIN POSSIBLE EARLY MORNING HOURS TUESDAY IN THE FAVORED TRAPPED SOUTHEAST UPSLOPE FLOW LOCATIONS. THE POTENTIAL FOR STRONG WINDS...MAINLY ACROSS THE WESTERN ZONES...ALSO BEARS SOME WATCHING AS WELL AS THE FRONT PUSHES INTO THAT AREA TUE MORNING. AFOREMENTIONED STRONG WINDS AT 850MB PROGGED TO BE ON THE ORDER OF 60-70KTS BY 12Z TUE. THE EARLY TIME OF DAY AND WARM ADVECTION AHEAD OF FRONT SHOULD KEEP MOST OF THIS FROM MIXING DOWN. HOWEVER...BOTH GFS AND EC DO DEPICT A NARROW BAND OF INSTABILITY WITH THE COLD FRONT AND THUS ANY BAND OF RAIN SHOWERS WITH THE FRONT MAY BE ABLE TO INDUCE SOME STRONG GUSTY WINDS...SIMILAR TO THE SYSTEM A COUPLE OF WEEKS AGO. CONSENSUS OF QPF GUIDANCE GENERALLY ON THE ORDER OF A QUARTER TO HALF INCH AND AT THIS POINT THIS APPEARS TO BE A PROGRESSIVE SYSTEM...SO FLOODING DOESN/T APPEAR TO BE A LARGE THREAT. MID WEEK LOOKS DRY BUT CONTINUED ON THE COOL SIDE WITH HIGHS UPPER 30S/LOWER 40S FOR LOWLAND ZONES...WITH THE NEXT SYSTEM PUSHING INTO THE AREA FROM THE SOUTHWEST BY THU NIGHT/FRIDAY MORNING. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS WILL PREVAIL FOR THE STARTING PERIOD ACROSS MOST SITES THIS AFTERNOON AND AREAS OF SNOW SHOWERS EXITED EAST OF THE APPALACHIANS. AN UPPER LOW OVER WILL MOVE OVER THE GREAT LAKES REGION TONIGHT...EXTENDING SOUTH INTO SOUTHEAST OH AND WV TONIGHT. AREAS OF H5 VORTICITY WILL MOVE AROUND ITS PERIPHERY UNDER LOW LEVEL NORTHWEST FLOW. THIS SET UP ENVIRONMENT...WILL BRING MOISTURE FROM LAKE MICHIGAN AND SUPERIOR SOUTHEAST MAINLY OVER PKB...CKB...EKN SITES. ALTHOUGH HTS...CRW...AND BKW WILL ALSO SEE SOME SNOW LATER TONIGHT...WORST CONDITIONS ARE EXPECTED AT CKB AND EKN OVERNIGHT AS THE UPSLOPE EFFECT KICKS IN. THE SNOW SHOWERS WILL REACH SOUTHEAST OH TO AFFECT PKB AND HTS WITH FLURRIES AROUND 20Z...WITH CONDITIONS DETERIORATING FROM MVFR TO IFR ALONG SNOW SHOWERS. THESE CONDITIONS COULD BE INTERMITTENT BUT CEILINGS SHOULD LOWER TO IFR THROUGH TONIGHT. THIS MVFR/IFR ACTIVITY WILL SPREAD EAST TO AFFECT CRW...AND BKW AROUND 04Z. CKB AND EKN WILL SEE THE WORST CONDITIONS IFR/LIFR OVERNIGHT...AS THEY ARE IN A BETTER MOISTURE TRAJECTORY FROM THE LAKES AND UPSLOPE EFFECTS. CONDITIONS WILL IMPROVE FROM WEST TO EAST SUNDAY MORNING. WINDS INCREASE 15 TO 20 KNOTS AFTER 00Z SUNDAY OUT OF THE NORTHWEST. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TEMPOS GROUPS MAY BE NEEDED WITH THE SNOW SHOWERS TONIGHT OF VARYING INTENSITIES. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY M H H H H H H H H H H H BKW CONSISTENCY H H H H M H H M L L L L EKN CONSISTENCY H H H H H M M L M M M M PKB CONSISTENCY H H H H H H H H H L L L CKB CONSISTENCY H H H H H H H H M L L L AFTER 18Z SUNDAY... IFR POSSIBLE IN RAIN MONDAY NIGHT/TUESDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/JMV/26 NEAR TERM...26 SHORT TERM...JMV LONG TERM...SL AVIATION...ARJ
Hazardous weather outlook, Feb 16, 4:16 AM EST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 416 AM EST SAT FEB 16 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-170930- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR- 416 AM EST SAT FEB 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ046-047-170930- POCAHONTAS-RANDOLPH- 416 AM EST SAT FEB 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTRY MIX IS POSSIBLE MONDAY NIGHT AND EARLY TUESDAY WHICH MAY LEAD TO AN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in West Virginia, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.